Result on b-metric space using alpha compatible mapping
DOI:
https://doi.org/10.23755/rm.v41i0.666Keywords:
b-metric space, -fixed point, alpha compatible maps and alpha continuosmappinjgs.Abstract
The object of this paper to prove a common fixed point theorem in b-metric space using alpha compatible and alpha continuous mappings. Furthermore our conclusions are supported by appropriate example.
References
References
V.Srinivas and K.Mallaiah. A Result on Multiplicative Metric Space. Journal of Mathematical and computational science, 10(5), 1384-1394, 2020.
V.Nagaraju, Bathini Raju and P.Thirupathi. Common fixed point theorem for four self maps satisfying common limit point property. Journal of Mathematical and Computational Science, 10(4), 1228-1238, 2020.
B.Vijayabaskar Reddy and V.Srinivas. Fixed point results on multiplicative semi metric space. Journal of Scientific Research, 12(3), 341-348, 2020.
V.Srinivas, T.Thirupathi and K.Mallaiah. A Fixed Point Theorem Using E.A Property on Multiplicative Metric Space. Journal of Mathematical and Computational Science, 10 (5), 1788-1800, 2020.
Czerwik, S.Nonlinear set valued contraction mappings in b-metric spaces. Atti.Sem.Mat. Fis.Uni.Sem.Mat.Fis.Univ.Modena, 46(2), 263-276, 1998.
Boriceanu, Monica, Marius Bota and Adrian Petruşel. Maltivalued fractals in b-metic spaces. Central European Journal of Mathematics, 8(2), 367-377, 2010.
T.Thirupathi and V. Srinivas. Some outcomes on b-metric space. Journal of Mathematical and Computational Science, 10(6), 3012-3025, 2020.
A.Aghajani, M.Abbas and J. Roshan. Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces. Mathematica Slovaca ,64 (4), 941-960, 2014.
T.Thirupathi and V.Srinivas. Certain results in b-metric space using subcompatible, faintly compatible mappings. Journal of Mathematical and Computational Science, 11(6), 8382-8399, 2021.
J.R.Roshan,N.Sobkolaei,S.Sedghi and M.Abbas. Common fixed point of four maps in b-metric Spaces. Hacettepe Journal of Mathematics and Statistics, 43(4), 613-624, 2014.
Shivram Sharma and Praveen Kumar Sharma. On common fixed point theorems. Journal of Mathematical and Computational Science,11(1), 87-108, 2021.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.